# SDR SWIA200211606

- Difficulty date: December 20, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 4,309 hours, 3,613 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STAB TRIM CH 1 MESSAGE ILLUMINATED IN FLIGHT.  RETURNED TO DEN.  INSTALLED SERVICEABLE HSTCU.  OPS CHECK GOOD.  NO DEFECTS NOTED.
